# SDR AALA982291

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELLFRAME DENTED TOP FLANGE STATION 660 FROM STRINGER 28L TO STRINGER 24L.  REMOVED DAMAGE AREA, FROM 23L-24L, STATION 660.  INSTALLED .063 DOUBLER 18 INCH LONG, 7075T6 COVERED TWO DAMAGE AREAS 1 INCH BY 1.5 INCH AND 1 INCH BY 2 INCH.  USED 45 EACH MS20470D RIVETS AND 4 EACH MS 20470 D8 RIVETS.  (M)
